Menu
 
Research menu
Jump to menu

Publications:  Prof Shahn Majid

Bossett ME, Majid S(2020). Finite Noncommutative Geometries Related to Fp[x]. ALGEBRAS AND REPRESENTATION THEORY vol. 23, (2) 251-274.
10.1007/s10468-018-09846-4
https://qmro.qmul.ac.uk/xmlui/handle/123456789/54656
Majid S, Pachol A(2020). Digital finite quantum Riemannian geometries. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL vol. 53, (11) Article ARTN 115202,
10.1088/1751-8121/ab1cf2
https://qmro.qmul.ac.uk/xmlui/handle/123456789/57786
Majid S(2020). Reconstruction and quantization of Riemannian structures. JOURNAL OF MATHEMATICAL PHYSICS vol. 61, (2) Article ARTN 022501,
10.1063/1.5123258
https://qmro.qmul.ac.uk/xmlui/handle/123456789/62505
Majid S(2019). Quantum gravity on a square graph. CLASSICAL AND QUANTUM GRAVITY vol. 36, (24) Article ARTN 245009,
10.1088/1361-6382/ab4975
https://qmro.qmul.ac.uk/xmlui/handle/123456789/60117
Majid S(2019). Quantum Riemannian geometry and particle creation on the integer line. CLASSICAL AND QUANTUM GRAVITY vol. 36, (13) Article ARTN 135011,
10.1088/1361-6382/ab2424
https://qmro.qmul.ac.uk/xmlui/handle/123456789/57788
Aziz R, Majid S(2019). Co-double bosonisation and dual bases of c(q) [SL2] and c(q) [SL3]. JOURNAL OF ALGEBRA vol. 518, 75-118.
10.1016/j.jalgebra.2018.09.034
https://qmro.qmul.ac.uk/xmlui/handle/123456789/45744
Majid S, Tao W-Q(2019). Generalised noncommutative geometry on finite groups and Hopf quivers. JOURNAL OF NONCOMMUTATIVE GEOMETRY vol. 13, (3) 1055-1116.
10.4171/JNCG/345
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36407
Akylzhanov R, Majid S, Ruzhansky M(2018). Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups. Communications in Mathematical Physics vol. 362, (3) 761-799.
10.1007/s00220-018-3219-4
https://qmro.qmul.ac.uk/xmlui/handle/123456789/39786
MAJID SH(2018). On the Emergence of the Structure of Physics. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences
10.1098/rsta.2017.0231
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36207
MAJID SH, PACHOL A(2018). Classification of digital affine noncommutative geometries. Journal of Mathematical Physics
10.1063/1.5025815
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36296
MAJID SH, WILLIAMS L(2018). Quantum Koszul formula on quantum spacetime. Journal of Geometry and Physics
10.1016/j.geomphys.2018.02.012
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36209
MAJID SH, Osei P(2018). Quasitriangular structure and twisting of the 3D bicrossproduct model. Journal of High Energy Physics
10.1007/JHEP01(2018)147
https://qmro.qmul.ac.uk/xmlui/handle/123456789/32330
MAJID SH, Beggs EJ(2017). Quantum Bianchi identities via DG categories. Journal of Geometry and Physics
10.1016/j.geomphys.2017.11.005
https://qmro.qmul.ac.uk/xmlui/handle/123456789/28960
MAJID SH, Beggs EJ(2017). Spectral triples from bimodule connections and Chern connections. Journal of Noncommutative Geometry
10.4171/JNCG/11-2-7
https://qmro.qmul.ac.uk/xmlui/handle/123456789/15041
Fritz C, Majid S(2017). Noncommutative spherically symmetric spacetimes at semiclassical order. Classical and Quantum Gravity
10.1088/1361-6382/aa72a5
https://qmro.qmul.ac.uk/xmlui/handle/123456789/24660
MAJID SH(2017). Quantum Riemannian geometry of phase space and nonassociativity. Demonstratio Mathematica
10.1515/dema-2017-0009
https://qmro.qmul.ac.uk/xmlui/handle/123456789/17793
MAJID SH(2017). Hodge Star as Braided Fourier Transform. Algebras and Representation Theory
10.1007/s10468-016-9661-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/17781
MAJID SH, Lopez Pena J, Rietsch K(2017). Lie theory of finite simple groups and Roth property. Cambridge Philosophical Society: Mathematical Proceedings
10.1017/S030500411600102X
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18001
MAJID SH, Beggs EJ(2016). Poisson-Riemannian geometry. Journal of Geometry and Physics
10.1016/j.geomphys.2016.12.012
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18458
Majid S, Tao W-Q(2016). Noncommutative differentials on Poisson–Lie groups and pre-Lie algebras. Pacific Journal of Mathematics vol. 284, (1) 213-256.
10.2140/pjm.2016.284.213
https://qmro.qmul.ac.uk/xmlui/handle/123456789/12484
Majid S, Tao WQ(2015). Duality for generalised differentials on quantum groups. Journal of Algebra vol. 439, 67-109.
10.1016/j.jalgebra.2015.03.023
https://qmro.qmul.ac.uk/xmlui/handle/123456789/31972
Majid S, Tao WQ(2015). Cosmological constant from quantum spacetime. Physical Review D - Particles, Fields, Gravitation and Cosmology vol. 91, (12)
10.1103/PhysRevD.91.124028
https://qmro.qmul.ac.uk/xmlui/handle/123456789/7960
MAJID SH(2014). The self-representing Universe. Mathematical Structures of the Universe, Editors: Szybka, S, Heller, M, Eckstein, M, Copernicus Center Press (Crackow),
https://qmro.qmul.ac.uk/xmlui/handle/123456789/12064
Beggs EJ, Majid S(2014). Gravity induced from quantum spacetime. CLASSICAL AND QUANTUM GRAVITY vol. 31, (3)
10.1088/0264-9381/31/3/035020
https://qmro.qmul.ac.uk/xmlui/handle/123456789/8149
Majid S (2014). Emergence of Riemannian geometry and the massive graviton. 2ND INTERNATIONAL CONFERENCE ON NEW FRONTIERS IN PHYSICS. vol. 71,
10.1051/epjconf/20147100080
Majid S (2014). Newtonian gravity on quantum spacetime. 1ST INTERNATIONAL CONFERENCE ON NEW FRONTIERS IN PHYSICS. vol. 70,
10.1051/epjconf/20147000082
Majid S, Rietsch K(2013). Lie theory and coverings of finite groups. JOURNAL OF ALGEBRA vol. 389, 137-150.
10.1016/j.jalgebra.2013.02.042
Majid S(2013). Noncommutative Riemannian geometry on graphs. JOURNAL OF GEOMETRY AND PHYSICS vol. 69, 74-93.
10.1016/j.geomphys.2013.02.004
Majid S(2012). Almost Commutative Riemannian Geometry: Wave Operators. COMMUNICATIONS IN MATHEMATICAL PHYSICS vol. 310, (3) 569-609.
10.1007/s00220-012-1416-0
Majid S (2012). Emergence of Wave Equations from Quantum Geometry. SIXTH INTERNATIONAL SCHOOL ON FIELD THEORY AND GRAVITATION-2012. vol. 1483, 169-188.
10.1063/1.4756969
Majid S(2011). q-Fuzzy Spheres and Quantum Differentials on B-q[SU2] and U-q(su(2)). LETTERS IN MATHEMATICAL PHYSICS vol. 98, (2) 167-191.
10.1007/s11005-011-0523-8
Gateva-Ivanova T, Majid S(2011). Quantum Spaces Associated to Multipermutation Solutions of Level Two. ALGEBR REPRESENT TH vol. 14, (2) 341-376.
10.1007/s10468-009-9192-z
Beggs EJ, Majid S(2011). *-compatible connections in noncommutative Riemannian geometry. J GEOM PHYS vol. 61, (1) 95-124.
10.1016/j.geomphys.2010.09.002
TOMASIC I, Majid S(2011). On braided zeta functions. Bull. Math. Sci. vol. 1, (2) 379-396.
10.1007/s13373-011-0006-3
Majid S (2011). Scaling Limit of the Noncommutative Black Hole. GROUP 28: PHYSICAL AND MATHEMATICAL ASPECTS OF SYMMETRY: PROCEEDINGS OF THE 28TH INTERNATIONAL COLLOQUIUM ON GROUP-THEORETICAL METHODS IN PHYSICS. vol. 284,
10.1088/1742-6596/284/1/012003
Klim J, Majid S(2010). Hopf quasigroups and the algebraic 7-sphere. J ALGEBRA vol. 323, (11) 3067-3110.
10.1016/j.jalgebra.2010.03.011
Beggs EJ, Majid S(2010). Quantization by cochain twists and nonassociative differentials. J MATH PHYS vol. 51, (5) Article 053522,
10.1063/1.3371677
Beggs E, Majid S (2010). Nonassociative Riemannian geometry by twisting. QUANTUM GROUPS, QUANTUM FOUNDATIONS, AND QUANTUM INFORMATION: A FESTSCHRIFT FOR TONY SUDBERY. vol. 254,
10.1088/1742-6596/254/1/012002
Majid S, Schroers BJ(2009). q-deformation and semidualization in 3D quantum gravity. J PHYS A-MATH THEOR vol. 42, (42) Article 425402,
10.1088/1751-8113/42/42/425402
Beggs EJ, Majid S (2009). Bar Categories and Star Operations. ALGEBRAS AND REPRESENTATION THEORY. vol. 12, 103-152.
10.1007/s10468-009-9141-x
Brain SJ, Majid S(2008). Quantisation of Twistor Theory by Cocycle Twist. COMMUN MATH PHYS vol. 284, (3) 713-774.
10.1007/s00220-008-0607-1
Freidel L, Majid S(2008). Noncommutative harmonic analysis, sampling theory and the Duflo map in 2+1 quantum gravity. CLASSICAL QUANT GRAV vol. 25, (4) Article 045006,
10.1088/0264-9381/25/4/045006
Gateva-Ivanova T, Majid S(2008). Matched pairs approach to set theoretic solutions of the Yang-Baxter equation. J ALGEBRA vol. 319, (4) 1462-1529.
10.1016/j.jalgebra.2007.10.035
Gateva-Ivanova T, Majid S (2007). Set-theoretic solutions of the Yang-Baxter equation, graphs and computations. JOURNAL OF SYMBOLIC COMPUTATION. vol. 42, 1079-1112.
10.1016/j.jsc.2007.06.007
Hadfield T, Majid S(2007). Bicrossproduct approach to the Connes-Moscovici Hopf algebra. J ALGEBRA vol. 312, (1) 228-256.
10.1016/j.jalgebra.2006.09.031
Majid S (2007). Algebraic approach to quantum gravity III: Non-commmutative riemannian geometry. Quantum Gravity: Mathematical Models and Experimental Bounds. Editors: Fauser, B, Tolksdorf, J, Zeidler, E, 77-100.
10.1007/978-3-7643-7978-0_5
Beggs EJ, Majid S(2006). Semiclassical differential structures. PAC J MATH vol. 224, (1) 1-44.
10.2140/pjm.2006.224.1
MAJID SH (2006). What is a quantum group. Notes: Notices of the American Mathematical Society. Invited review article,
Majid S(2005). Gauge theory on nonassociative spaces. J MATH PHYS vol. 46, (10) Article 103519,
10.1063/1.2084747
Majid S(2005). Noncommutative model with spontaneous time generation and Planckian bound. J MATH PHYS vol. 46, (10) Article 103520,
10.1063/1.2084748
Majid S(2005). Noncommutative Riemannian and spin geometry of the standard q-sphere. COMMUN MATH PHYS vol. 256, (2) 255-285.
10.1007/s00220-005-1295-8
MAJID SH(2005). Classification of differentials on quantum doubles and finite noncommutative geometry. Hopf algebras in noncommutative geometry and physics, Marcel Dekker (New York),
Majid S(2005). Noncommutative differentials and Yang-Mills on permutation groups S-n. Editors: Caenepeel, S, VanOystaeyen, F, vol. 239,
Majid S, Raineri E(2004). Moduli of quantum Riemannian geometries on <= 4 points. J MATH PHYS vol. 45, (12) 4596-4627.
10.1063/1.1804231
Ngakeu F, Majid S, Ezin JP(2004). Cartan calculus for quantum differentials on bicrossproducts. ACTA APPL MATH vol. 84, (2) 193-236.
10.1007/s10440-004-5592-6
Akrami SE, Majid S(2004). Braided cyclic cocycles and nonassociative geometry. J MATH PHYS vol. 45, (10) 3883-3911.
10.1063/1.1787621
Goldin GA, Majid S(2004). On the Fock space for nonrelativistic anyon fields and braided tensor products. J MATH PHYS vol. 45, (10) 3770-3787.
10.1063/1.1787620
Majid S(2004). Special issue: Quantum groups and noncommutative geometry - Introduction. J MATH PHYS vol. 45, (10) 3701-3702.
10.1063/1.1787622
MAJID SH, Akrami SE(2004). Braided cyclic cocycles and nonassociative geometry. J. Math. Phys. vol. 45, 3883-3911.
10.1063/1.1787621
Majid S (2004). Noncommutative physics on Lie algebras, (Z(2))(n) lattices and Clifford algebras. CLIFFORD ALGEBRAS: APPLICATIONS TO MATHEMATICS, PHYSICS, AND ENGINEERING. Editors: Ablamowicz, R, vol. 34, 491-518.
Gomez X, Majid S(2003). Braided Lie algebras and bicovdriant differential calculi over co-quasitriangular Hopf algebras. J ALGEBRA vol. 261, (2) 334-388.
10.1016/S0021-8693(02)00580-X
Cameron PJ, Majid S(2003). Braided line and counting fixed points of GL(d, F-q). COMMUN ALGEBRA vol. 31, (4) 2003-2013.
10.1081/AGB-120018519
Batista E, Majid S(2003). Noncommutative geometry of angular momentum space U(su(2)). J MATH PHYS vol. 44, (1) 107-137.
10.1063/1.1517395
Batista E, Majid S (2003). Noncommutative geometry on the algebra U(su2) and quantization of coadjoint orbits. GROUP 24 : PHYSICAL AND MATHEMATICAL ASPECTS OF SYMMETRIES. Editors: Gazeau, JP, Kerner, R, Antoine, JP, Metens, S et al., vol. 173, 435-438.
Majid S(2003). Noncommutative ricci curvature and dirac operator on Cq[SL2] at roots of unity. LETT MATH PHYS vol. 63, (1) 39-54.
10.1023/A:1022980227093
MAJID SH, GOMEZ X(2003). Relating quantum and braided Lie algebras. Banach Center Publications Volume No: 44, Banach Center
Majid S, Raineri E(2002). Electromagnetism and gauge theory on the permutation group S-3. J GEOM PHYS vol. 44, (2-3) 129-155.
10.1016/S0393-0440(02)00052-9
Majid S, Schucker T(2002). Z(2) x Z(2) lattice as a Connes-Lott-quantum group model. J GEOM PHYS vol. 43, (1) 1-26.
10.1016/S0393-0440(02)00005-0
Albuquerque H, Majid S(2002). Clifford algebras obtained by twisting of group algebras. J PURE APPL ALGEBRA vol. 171, (2-3) 133-148.
10.1016/S0022-4049(01)00124-4
Ngakeu F, Majid S, Lambert D(2002). Noncommutative Riemannian geometry of the alternating group A(4). J GEOM PHYS vol. 42, (3) 259-282.
10.1016/S0393-0440(01)00089-4
Gomez X, Majid S(2002). Noncommutative cohomology and electromagnetism on C-q[SL2] at roots of unity. LETT MATH PHYS vol. 60, (3) 221-237.
10.1023/A:1016287607529
MAJID SH(2002). A Quantum Groups Primer. Cambridge University Press (Cambridge),
Majid S(2002). Riemannian geometry of quantum groups and finite groups with nonuniversal differentials. COMMUN MATH PHYS vol. 225, (1) 131-170.
10.1007/s002201000564
Beggs EJ, Majid S(2001). Poisson-Lie T-duality for quasitriangular Lie bialgebras. COMMUN MATH PHYS vol. 220, (3) 455-488.
10.1007/s002200100463
MAJID SH(2001). Noncommutative differential geometry and twisting of quantum groups. Quantum Groups and Lie Theory, Cambridge University Press (Cambridge),
Return to top